Translator Disclaimer
May 2008 The Cauchy integral operator on Hardy space
Yasuo KOMORI
Hokkaido Math. J. 37(2): 389-398 (May 2008). DOI: 10.14492/hokmj/1253539561

Abstract

We show that the Cauchy integral operator is bounded from $H^p(R^1)$ to $h^p(R^1)$ (local Hardy space). To prove our theorem we shall introduce generalized atom and consider a variant of "$Tb$ theorem".

Citation

Download Citation

Yasuo KOMORI. "The Cauchy integral operator on Hardy space." Hokkaido Math. J. 37 (2) 389 - 398, May 2008. https://doi.org/10.14492/hokmj/1253539561

Information

Published: May 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1214.42020
MathSciNet: MR2415907
Digital Object Identifier: 10.14492/hokmj/1253539561

Subjects:
Primary: 42B20

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.37 • No. 2 • May 2008
Back to Top